TITLE

On the infinite-dimensional symmetry group of the Davey–Stewartson equations

AUTHOR(S)
Champagne, B.; Winternitz, P.
PUB. DATE
January 1988
SOURCE
Journal of Mathematical Physics;Jan1988, Vol. 29 Issue 1, p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The Lie algebra of the group of point transformations, leaving the Davey-Stewartson equations (DSE's) invariant, is obtained. The general element of this algebra depends on four arbitrary functions of time. The algebra is shown to have a loop structure, a property shared by the symmetry algebras of all known (2 + 1) -dimensional integrable nonlinear equations. Subalgebras of the symmetry algebra are classified and used to reduce the DSE's to various equations involving only two independent variables.
ACCESSION #
9820812

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics